# SDR SWAA2024021552068

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 55,287 hours, 33,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CENTER AISLE TO AFT GALLEY L/H AND R/H EGRESS STRIPS DELAMINATED.<[01] R&R PHOTOLUMINESCENT STRIPS PER AMM 33-51-15
